# SDR SWAA2020020641093

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 48,360 hours, 28,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE RETENTION HOOK LOOSE. / SECURED GIRT BAR STOWAGE CLIP FASTENER PER AMM.
